Finite rank Toeplitz operators: some extensions of D. Luecking's theorem.
Artikel i vetenskaplig tidskrift, 2009

The recent theorem by D. Luecking about finite rank Bergman-Toeplitz operators is extended to weights being distributions with compact support and to the spaces of harmonic functions. © 2008 Elsevier Inc. All rights reserved.

Bergman operators

Författare

Alexei Aleksandrov

Russian Academy of Sciences

Grigori Rozenblioum

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Journal of Functional Analysis

0022-1236 (ISSN) 1096-0783 (eISSN)

Vol. 256 7 2291-2303

Ämneskategorier

Matematisk analys

DOI

10.1016/j.jfa.2008.11.006